# SDR 04278705

- Difficulty date: October 4, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N705BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7470
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 705 HAD 2 FLAP FAIL ON OCT 4TH.  FLAP FAIL AT 20 DEGREES AT 12NOON (RESET FECU, OPS CHK GOOD)FLAP FAIL AT 0 DEGREE AT 2PM (REMOVED AND REPLACED LT FLAP BPSU, OPS CHK GOOD),  FLAP FAIL GREATER 5 DEG ON OCT 7TH (BITE TESTED FECU OPS CHECK GOOD).
